# SDR CA080428001

- Difficulty date: April 24, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,135 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Ruptured
- Location: Actuator
- Part time: 49,425 hours
- Component: Actuator, Smithsind
- Component part number: A44700009
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN TAXING INTO POSITION FOR TAKEOFF, THE CREW RECEIVED A NR1 HYD ISO VALVE AND A ROLL SPLR IB HYD CAUTION LIGHTS. THE AC RETURNED TO GATE AND A HYD LEAK WAS OBSERVED AT THE RT WING. FURTHER INVESTIGATION REVEALED THAT THE RT IB SPOILER ACTUATOR CASING HAD RUPTURED AND CAUSED THE LEAK. THE ACTUATOR WAS REPLACED, ADJUSTED, LEAK CHECKED AND TESTED SERVICEABLE. THE AC WAS RELEASED AND RETURNED INTO SERVICE.  TSR: 1657:43 CSR: 1678 (TC NR 20080428001)
